# SDR HEEA0015894

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- System (JASC): 3431 · Localizer/VOR System
- Part: Receiver
- Part number: 066400700
- Condition: Weak
- Location: Cockpit Vor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VOR RECEIVER HAS WEAK RECEIVE, CAN BE OFF BY UP TO 7 POINTER.
